# SDR ERAA092667

- Difficulty date: January 20, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N169EH
- Make and model: Bell 412
- Aircraft serial: 33064
- Aircraft time: 12,272 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Spider Gear
- Part number: 412040785103
- Part serial: A1584
- Condition: Corroded
- Location: M/R Head
- Part time: 143 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPIDER GEAR  WITH ONLY 143.1 HRS HAS NITRITING BREAKING DOWN.  TEETH  FRETTING AND PITTING. RETURNING ON ERA PACK SLIP NR 5936 REQUESTING CREDIT.
